# SDR SIMA20210114002

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 39,049 hours, 34,702 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 40 KTS DUE TO WARNING MASTER LIGHT AND THEN 'TRIM' AURAL MESSAGE.  THE TRIM WAS SET TO 8 UP.  C/A: PERFORMED OPERATIONAL CHECK OF THE HORIZ STAB TAKE OFF TRIM AURAL WARNING, IAW EMB 145 AMM 27-40-00-700-805-A, NO DEFECT NOTED.  AIRCRAFT OK FOR SERVICE.
